# SDR UIEA2012070700311

- Difficulty date: July 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 56,998 hours, 8,849 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QTY FOR NR 2 ENGINE CONTINOUSLY DROPPING BELOW NORMAL TO MAGENTA -14 QTS. OIL LEVEL RETURNED TO 17 AFTER SHUTDOWN,  ALL INDICATIONS NORMAL.
